# SDR USAA2012091300013

- Difficulty date: September 11, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 41,218 hours, 16,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPS CHECKED GOOD.
